Skip to Main content Skip to Navigation
Journal articles

Ergodic non-abelian smooth extensions of an irrational rotation

Abstract : Above an irrational rotation on the Circle, we build optimally smooth ergodic cocycles with values in some nilpotent or solvable subgroups of triangular matrices.
Document type :
Journal articles
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00794134
Contributor : Julien Brémont <>
Submitted on : Monday, February 25, 2013 - 10:43:18 AM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Long-term archiving on: : Sunday, April 2, 2017 - 4:56:53 AM

File

london2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00794134, version 1

Citation

Julien Brémont. Ergodic non-abelian smooth extensions of an irrational rotation. Journal of the London Mathematical Society, London Mathematical Society, 2010, 81 (1), pp.457-476. ⟨hal-00794134⟩

Share

Metrics

Record views

208

Files downloads

251